MAUDE Adverse Event Report: LIVANOVA CANADA CORP SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVES
Model Number ART23SMT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
On (b)(4) the manufacturer was notified through patient tracking of a solo smart size 23 device that was 'wasted' on (b)(6).A crown prt pericardial heart valve size 21 was implanted on the same day.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6799067
Report Number3004478276-2017-00146
Device Sequence Number10797721
Product Code LWR
UDI-Device Identifier00896208000474
UDI-Public(01)00896208000474(240)ICV1248(17)210129
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/29/2021
Device Model NumberART23SMT
Device Catalogue NumberICV1248
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR